It's me again :O). I just don't go away, eh?
Mia FINALLY hit her birth weight yesterday, and she turned 3 weeks today. So I'm excited for that. Still worried about how her feedings haven't really improved and how slowly she's gaining... but I'm trying to be positive.
I saw the Cardiologist last week for a follow-up and had to fill him in on everything that went on in the past few weeks. My BP in his office (back on 100mg Labetatol 2x/daily) was decent compared to what it had been! I believe it was around 140/82. My pulse was still around 100 (Tachycardia was my original issue, if you read back), so he doubled my Labetatol. I'm on 200mg 2x/daily now.
He wants me to come in at the end of the month to do some labs - full chem panel, thyroid function, and magnesium. He also said something about possibly doing some kind of more involved 24-hour urine depending on how my labs are. Does anyone know anything about what he may be looking for in any of the above? I know that I should have asked, but it had been a very stressful day with Mia's feedings and he has a really thick accent that usually prevents me from understanding most of what he says anyway.
Also, did anyone have increasing side effects when their Labetatol dosage was increased? Or if you started off at the dosage that I'm now on or higher? 100mg 2x/daily really didn't affect me.. but since he doubled it, I've felt terrible. Very tired, weak, light headed, very blurred vision, and a lot of pressure in my head. And my migraines have come back with a vengeance. Could it be from my BP coming down so much so quickly (it has been around 118/72 today), or are those true side effects from the Labetatol? I've actually been forced to skip it entirely on a few occasions (or only take what I used to be on) because I've had such a hard time functioning normally. I'm not sure if it's the Labetatol or my BP dropping, though.